# SDR HNAA2012022700624

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 39,886 hours, 44,333 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Part serial: 192
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INOPERATIVE CAUTION LIGHT ON DURING GEAR RETRACTION.  R & R PSEU IAW MM 32-61-50 AND COMPLIED WITH RETRACTION AND EXTENSION OPS CHECKS. CYCLED GEAR 6 TIMES. CHECKED GOOD.
